| Catalog Number |
NOD12LPT |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided percutaneous drainage catheter placement procedure using navarre drainage catheter.After the procedure, the sure-loktm thread was allegedly digressioned.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided percutaneous drainage catheter placement procedure using navarre drainage catheter.After the procedure, the sure-loktm thread was allegedly digression.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the sample was not returned for evaluation, one electronic photo was provided and reviewed.The photo shows the partial view of one navarre catheter.Threads digression was not clearly visible due to poor quality image.No other anomalies were noted.For other two devices no photos were provided.Therefore, the investigation is inconclusive for the reported thread break and separation for all three devices as provided photo not clear enough to confirm the issue for one device and no objective evidence was provided for other two devices.The definitive root cause could not be determined based upon available information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, component) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.